Instytut Informatyki Analitycznej - lista publikacji

1-16 z 16.

2009

16.
Periodic solutions of scalar differential equations without uniqueness, BOLL. UNIONE MAT. ITAL. (9) vol. 2(2) (2009), 445–448
13.
12.
Libor Barto, Marcin Kozik, Miklós Maróti, Todd Niven
CSP dichotomy for special triads, P AM MATH SOC vol. 137 (2009), 2921-2934
11.
Libor Barto, Marcin Kozik
Constraint Satisfaction Problems of Bounded Width, PROCEEDINGS OF THE 50TH SYMPOSIUM ON FOUNDATIONS OF COMPUTER SCIENCE, FOCS'09 (2009), 595-603
10.
Libor Barto, Marcin Kozik, Miklós Maróti, Ralph McKenzie, Todd Niven
9.
Jarosław Grytczuk, Sebastian Czerwiński, Wiktor Żelazny
Lucky labelings of graphs, INFORM PROCESS LETT vol. 109 (2009), 1078-1081
8.
Jarosław Grytczuk, Stanisław Niwczyk, Tomasz Bartnicki
Weight choosability of graphs, J GRAPH THEOR vol. 60 (2009), 242-256
7.
6.
Paweł Idziak, Keith Kearnes, Emil Kiss, Matthew Valeriote
5.
Paweł Idziak, Irena Katarzyna Korwin-Słomczyńska
Fregean Varieties, INT J ALGEBR COMPUT vol. 19 (2009), 595–645
4.
Noga Alon, Jarosław Grytczuk, Michał Lasoń, Mateusz Michałek
1.